MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. ATLAS; 20" ATLAS TRANSFER CARRIAGE

STERIS MEXICO, S. DE R.L. DE C.V. ATLAS; 20" ATLAS TRANSFER CARRIAGE
Model Number FV020002
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee injured their finger while unloading their 20" atlas transfer carriage from their sterilizer.The employee went to the emergency room; however, it is unknown if any medical treatment was received.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the atlas transfer carriage.During the technician's inspection he found that screws were missing on the front latch that lock into the sterilizer's chamber.As the front latch did not operate properly, this caused the transfer carraige to become unstable subsequently causing the reported event to occur.The technician repaired the transfer carriage, tested the function and operation of the device and returned it to service.No additional issues have been reported.The transfer carriage is not under a steris service contract for maintenance activities; the user facility is responsible for all maintenance activities.

Brand Name
ATLAS
Common Device Name
20" ATLAS TRANSFER CARRIAGE
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21326667
Report Number3005899764-2025-00010
Device Sequence Number20987777
Product Code FLE
UDI-Device Identifier00724995150532
UDI-Public(01)00724995150532(11)170330
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K212424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFV020002
Device Catalogue NumberFV020002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Initial Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown